# SDR AALA20100616TUL01

- Difficulty date: June 16, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 63,774 hours, 33,412 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED STRAP IN LONGERON CHANNEL.  NO CORROSION FOUND UNDER STRAP IN LONGERON CHANNEL.  INSTALLED NEW STRAP IN LONGERON 23 LEFT AT STATION 1309 PER SRM 51-30-02.
